KIT | KIT-Bibliothek | Impressum | Datenschutz
Open Access Logo
DOI: 10.5445/IR/1000057592
DOI: 10.1016/j.nuclphysb.2015.10.015
Zitationen: 18
Web of Science
Zitationen: 15

Integration by parts identities in integer numbers of dimensions. A criterion for decoupling systems of differential equations

Tancredi, Lorenzo

Integration by parts identities (IBPs) can be used to express large numbers of apparently different d-dimensional Feynman Integrals in terms of a small subset of so-called master integrals (MIs). Using the IBPs one can moreover show that the MIs fulfil linear systems of coupled differential equations in the external invariants. With the increase in number of loops and external legs, one is left in general with an increasing number of MIs and consequently also with an increasing number of coupled differential equations, which can turn out to be very difficult to solve. In this paper we show how studying the IBPs in fixed integer numbers of dimension d = n with n ∈ Ν one can extract the information useful to determine a new basis of MIs, whose differential equations decouple as d →n and can therefore be more easily solved as Laurent expansion in (d − n).

Zugehörige Institution(en) am KIT Institut für Theoretische Teilchenphysik (TTP)
Publikationstyp Zeitschriftenaufsatz
Jahr 2015
Sprache Englisch
Identifikator ISSN: 0550-3213, 1873-1562
URN: urn:nbn:de:swb:90-575925
KITopen-ID: 1000057592
Erschienen in Nuclear physics <Amsterdam> / B
Band 901
Seiten 282-317
Nachgewiesen in Scopus
Web of Science
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft KITopen Landing Page